# SDR CA051121001

- Difficulty date: November 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 22,081 hours
- Engine: Ge CF341A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 5023T57P02
- Condition: Cracked
- Location: Fuel Heater Sys.
- Component: Engine, Ge, CF343A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK AS BEEN FOUND ON SEVEN DAYS INSPECTION, TECHNICIAN HAS FOUND A CRACK IN A SOLDERED JOINT ON FUEL HEATER. THE FUEL HEATER HAS BEEN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
